1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.
Dismiss Notice
Like RaceDepartment on Facebook.

Wed May 11th 2011 - Porsche SuperCup @ Road America

Discussion in 'RACE 07 Racing Club & Leagues' started by Yves Larose, May 6, 2011.

Thread Status:
Not open for further replies.
  1. Yves Larose

    Yves Larose
    Premium Member

    EVENT INFORMATION
    Server name: RACEDEPARTMENT.COM WED
    Required RACE 07 expansions: Race On
    Class: Porsche Mobil 1 SuperCup
    Track: Road America
    Weather: Dry
    Server password: click here
    Racing rules: click here

    ASIA/OCEANIA TIME ZONE
    08.00 GMT: Practice
    08:25 GMT: Qualification
    08.50 GMT: Warm-up
    09.00 GMT: Race 2x25 minutes

    EUROPEAN TIME ZONE
    18:00 GMT: Practice
    18:25 GMT: Qualification
    18:50 GMT: Warm-up
    19:00 GMT: Race 2x25 minutes

    AMERICAN TIME ZONE (EAST COAST)
    00:00 GMT: Practice
    00:25 GMT: Qualification
    00:50 GMT: Warm-up
    01:00 GMT: Race 2x25 minutes

    AMERICAN TIME ZONE (WEST COAST)
    02:30 GMT: Practice
    02:55 GMT: Qualification
    03:20 GMT: Warm-up
    03:30 GMT: Race 2x25 minutes

    • This event will run four times throughout the day.
    • Licensed Members may choose to race any or all of the defined sessions.
    • If you intend to race please leave a message so your fellow members can join you.
    • Licensed Members are encouraged to share images, videos and race reports in this thread.
     
  2. EUROPEAN:1. Mark Guy
     
  3. Jempy

    Jempy
    Premium Member

    EUROPEAN:
    1. Mark Guy
    2. Jean-Pierre Blanchy

    Only made 2 Racing Clubs GTR2 until now and this will be my 1st ( of a longue serie I hope ) with Race Series.
     
  4. EUROPEAN:
    1. Mark Guy
    2. Jean-Pierre Blanchy
    3. Chris Glaves
     
  5. EUROPEAN:
    1. Mark Guy
    2. Jean-Pierre Blanchy
    3. Chris Glaves
    4. Kimmo Kokkonen
     
  6. EUROPEAN:
    1. Mark Guy
    2. Jean-Pierre Blanchy
    3. Chris Glaves
    4. Kimmo Kokkonen
    5. Murat Erdogdu
     
  7. EUROPEAN:
    1. Mark Guy
    2. Jean-Pierre Blanchy
    3. Chris Glaves
    4. Kimmo Kokkonen
    5. Murat Erdogdu
    6. Mustafa Gungor
     
  8. If i can get home from work fast enough ill play, however i am on call so i will have to see at the time if thats ok
    EUROPEAN:
    1. Mark Guy
    2. Jean-Pierre Blanchy
    3. Chris Glaves
    4. Kimmo Kokkonen
    5. Murat Erdogdu
    6. Mustafa Gungor
    7. Nick Brooke
     
  9. I can't join today so next time then, have a nice race!

    EUROPEAN:
    1. Mark Guy
    2. Jean-Pierre Blanchy
    3. Chris Glaves
    4. Murat Erdogdu
    5. Mustafa Gungor
    6. Nick Brooke
     
  10. Caramidaru Andrei Bogdan

    Caramidaru Andrei Bogdan
    Mr. C Premium Member

    EUROPEAN:
    1. Mark Guy
    2. Jean-Pierre Blanchy
    3. Chris Glaves
    4. Murat Erdogdu
    5. Mustafa Gungor
    6. Nick Brooke
    7. Caramidaru Andrei Bogdan

    my final days, gona try to race as much as i can:)
     
  11. Dino Paolini

    Dino Paolini
    Premium Member

    EUROPEAN:
    1. Mark Guy
    2. Jean-Pierre Blanchy
    3. Chris Glaves
    4. Murat Erdogdu
    5. Mustafa Gungor
    6. Nick Brooke
    7. Caramidaru Andrei Bogdan
    8. Dino Paolini


    The first thing I've done in race07 was downloading this mod, because the GTR2-version of it was my favourite mod of them all.
    It really gave me the motivation to continue with the game, because it was so much fun ;)
     
  12. Caramidaru Andrei Bogdan

    Caramidaru Andrei Bogdan
    Mr. C Premium Member

    EUROPEAN:
    1. Mark Guy
    2. Jean-Pierre Blanchy
    3. Chris Glaves
    4. Murat Erdogdu
    5. Mustafa Gungor
    6. Nick Brooke
    7. Dino Paolini
     
  13. EUROPEAN:
    1. Mark Guy
    2. Jean-Pierre Blanchy
    3. Chris Glaves
    4. Murat Erdogdu
    5. Nick Brooke
    6. Dino Paolini
     
  14. Sorry guys got held up at work just got in at 19:05 im very sorry
     
  15. EUROPEAN:
    1.
    2. Jean-Pierre Blanchy
    3. Chris Glaves
    4. Murat Erdogdu
    5. Nick Brooke
    6. Dino Paolini

    to little drivers guys. I'm not going to make it.
     
  16. Dino Paolini

    Dino Paolini
    Premium Member

    really dissappointing,
    big fun out here ;(
     
  17. Dino Paolini

    Dino Paolini
    Premium Member

    My fastest quali-lap was 2:12.186 if someone is interested in that

    Thanks to the 2(!) guys that showed up tonight, cya soon
     
  18. Only Jean-Pierre and me :)) we had a great race together :) thanks mate, and thanks Dino

    *** What happenned to RD , i don't understand :( ***
     
  19. Jempy

    Jempy
    Premium Member

    I didn't have a look on the forum before and didn't know there would be so many drivers present !! loll

    A bit deceived for my 1st Race 07 Racing club, but many many thanks to Murat for staying for 1 race having fun together :doublethumb:

    He was quicker, took the lead .. then let me pass, I did the same a few laps later, we exchange voluntarily positions for fun and always clean.
    Had a little crash with left tyre puncture, Murat followed me slowly to the pits then we did the 2 laps left together.

    Thanks for the fun Murat and thanks to Dino for sharing his setup !

    Hoping more drivers a next time.

    PS: GTR2 Racing Club has stopped momentarily for the same reason ! Hoping it won't happen here also !
     
Thread Status:
Not open for further replies.